MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane system.During an emergency patient procedure, no table movement was not possible.Additional information was provided that the patient was relocated to a different medical facility for further medical treatment.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation was performed by considering complaint description, customer service reports, system history, and log file analysis.Initial information received that during an emergency procedure, the table movement was not possible.The detailed log file analysis showed that the first time the control module cannot be reached was in the afternoon.The system was shut down in the evening with the issue still present.The system was switched on again at night for the emergency procedure, but the error persisted.The detailed log file analysis also showed that the message ¿emergency stop error - activate and deactivate a functioning emergency stop to enable system movement.Call service¿ was displayed.This occurs when an operating module, such as the table control module (tcm) in this case, cannot be reached.The emergency stop located on this operating module is no longer present in the safety circuit.As a safety rule, all movements are stopped and blocked.According to the instructions for use, by activating and deactivating a functioning emergency stop button when the message is shown, system movement is possible again with reduced speed.This was performed about 30 minutes after switching on the system for the emergency procedure.Although system movement in slow speed were available and performed, the patient was relocated to a different hospital to continue the procedure.Investigation further showed that the cable of the tcm was defective.The cable of the tcm was replaced and the issue was resolved.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.No health consequence was communicated.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21207958
Report Number3004977335-2025-00012
Device Sequence Number18160288
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown